# SDR SWAA115536

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 27,055 hours, 15,735 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12012
- Part serial: 1428
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSAFE NOSE GEAR INDICATION ON APPROACH, CYCLED GEAR AND GOT SAFE INDICATION.  REMOVED AND REPLACED NLG LOCK ACTUATOR IAW MM.
